# SDR SWAA2019080735697

- Difficulty date: July 18, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N568WN
- Make and model: Boeing 737-76N
- Aircraft serial: 32583
- Aircraft time: 55,773 hours, 27,078 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Support
- Part number: 176A3101026
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER RIB LATERAL SUPPORT CRACKED AT BS. 1018, BETWEEN LBL 10 TO RBL 10.   / R&R SUPPORT IAW DWG & SRM.
